Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feels dizzy and stomach ache while eating, feels tired, gained weight. Getting reflux. Any suggestions?

I have been having a hard time with eating. I get dizzy when I start eating and when I so eat I experience a lot of stomach pain. I eat anyways, but now it is becoming very painful. I get reflux , i m tired after eating and regret it once i ve eaten. I m no longer desire to eat food anymore. to make things worse i ve gained 20 pounds in as little as 1month and a half. Very unusual for me and discouraging. Any suggestions?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here this is case of intestinal infection with Gastroesophagus reflux disease, if I would be your doctor then I would treat you with the following medicine,
1) Tab Omeprazole 40 mg once in day for three week
2) Tab Domeperidone 30 mg once in day for tree week
3) Tab Doxycycline 100 mg once in day for 10 days
hope this information helps you, have a nice day.
Answered: Thu, 15 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor